I need a Doctor badly. A few weeks ago I begin to develop itching, burning and swelling in and around my anus area and the inner buttock to my scrotum area.It was so bad when passing a stool and also had minor bleeding. A few days latter I began to develop an irritating sensation and minor rash in my inner thigh where my scrotum and legs meet on both sides. I notice red area and what looks like white bumps under many of my pubic hairs where the hair comes out of the leg. I went to the doctors and right away he said I had a bad fungal infection which was similar to a bad diaper rash. He gave me two tablets to be taken 1 every seven days of FLUCONAZOLE (DIFLUCAN) 150 MG for yeast and also gave me NYSTATIN-TRIAMCINOLONE Cream to apply twice a day for ten days. Immediately by anus area got a lot better but now it is 14 days later and I am still seeing my inner thigh rash and feeling a irritating and burning sensation when I walk. The slight redness with a small rash it looks like and the irritation feels a lot worse than it actually looks. Since he told me to only use the cream for ten days, I have been putting on Desitin for a day and a half to see if that helps. It soothes it but has a very minor affect. Can someone please help? Hopefully a Doctor, Thanks!
From your symptoms it seems that you are suffering from sweat dermatitis or fungal infection. Excessive sweating can cause skin problems and probably you are suffering from a fungal infection of the scrotal skin called Tinea Cruris. Wearing light and cotton clothes, taking cool refreshing baths and avoiding strenuous activities can be helpful. If you are overweight lose weight. Excess fat causes sweating and oilier skin. Oral therapy may be necessary if the skin infection is intractable. Repeated fungal infection can be an indication of an underlying disorder such as diabetes or any other condition which might be affecting your immune system .A complete clinical examination and tests like urine examination, blood counts and fasting blood sugars may be helpful. Consult an experienced dermatologist. Treatment will be specific based on the cause. Keep me posted on how you are doing.
Try hydrocortisone cream from the pharmacy. I get red sore rashes also when I get too hot and the cream takes it away. It is not expensive and I keep some around all the time. Ask pharmacist where to find it in the aisles. I call it heat rash when I talk to pharmacist for it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.